# SDR AALA201704129027

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,241 hours, 26,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010127
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FUSELAGE STRINGER 20L AT STATION 758. REPAIRED STRINGER PER SRM 53-00-03-2R-1 REPAIR 1.
